Vol 14, No 2-4 (2007) ISSN: 0793-1786

Table of Contents


Linear Systems of Differential Equations in the Space of Infinitely Differentiable Functions on the Real Line. PDF
G. Belitskii, I. Lerman p.147-159
A Note on Numerical Solutions of Stochastic Functional Differential Equations with Markovian Switching. PDF
Chenggui Yuan, Xuerong Mao p.161-172
Practical Stability of Impulsive Functional Differential Equations by Liapunov Functionals PDF
Guoping Chen, Jianhua Shen p.173-187
About an Asymptotic Analog of the One-Impulse Regime of Control in thr Linear System PDF
A.G. Chentsov, A. V. Skvortsova p.189-222
Almost Periodic Solutions for a Class of Functional Differential Equations PDF
C. Corduneanu p.223-229
Pseudo Almost Periodic Solutions to some Partial Functional Differential Equations with Reflecting Arguments PDF
Toka Diagana p.231-244
An Implicit Iteration Scheme with Errors for a Finite Family of Uniformly Continuous Mappings PDF
H. Fukharuddin, A. R. Khan, D. O'Regan, R. P. Agarwal p.245-256
Caratheodory Solutions to Quasi-linear Hyperbolic Systems of Partial Differential Equations with State Dependent Delays PDF
A. Golaszewska, J. Turo p.257-278
Implicit Difference Methods for First Order Partial Differential Functional Equations PDF
A. Kepczynska p.279-298
Generalized Multivalued Nonlinear Co-Variational Inequalities in Banach Spaces PDF
M. F. Khan, Salahuddin p.299-313
Hadamard-Borel-Caratheodory and Bohr Theorems for Non-Concentric Disks PDF
G. Kresin p.315-336
On Uniqueness of the Solution of a Linear Differential Equation without Boundary Conditions PDF
M. Lukachev, L. Shuster p.337-346
On a Periodic Boundary Value Problem for Third Order Linear Functional Differential Equations PDF
S. Mukhigulashvili, B. Puza p.347-361
Oscillation and Asymptotic Behaviour of Solutions of Second Order Homogeneous Neutral Differential Equations with Positive and Negative Coefficients PDF
Seshadev Padhi p.363-371
The Third Boundary Value Problem for Parabolic Differential-Difference Equation in One-Dimensional Case PDF
A. M. Selitskii p.373-395
Some Improvements of Holder Results PDF
M. Sobolevskii, P. Sobolevskii p.397-402
Singular Antiperiodic Boundary Value Problem with Given Maximal Values for Solutions PDF
Svatoslav Stanek, O. Pribyl p.403-421
Degenerate Time-Dependent Neutral Functional Differential Equations in Banach Spaces PDF
L.A. Vlasenko p.423-438
On Qscillation of Second Order Superlinear Differential Equations PDF
Zhiting Xu, Dongkui Ma p.439-456
Positive Solutions for Singular Initial Value Problems with Sign Changing Nonlinearities Depending on y' PDF
Lili Zhang, Baoqiang Yan p.457-473

Site Powered by Dr. Roman Yavich and Naor Yadai

ISSN: 0793-1786